# SDR R61A2019022540201

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N426YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000397
- Aircraft time: 12,854 hours, 8,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 011469
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 12,854 hours, 8,782 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2 OVERHEAD EMERGENCY LIGHTS INOP. R&R FWD EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01.
